Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Tear in the long head of the bicep after punching causing soreness. Had stopped lifting heavy things post a similar episode. What treatment should be taken?

Hey hows it going im 19 and i love to work out but probably about 2 years ago or so i was in football and i think not positive but was doing tire flips and later that night noticed that my bicep had like a tear or split in the middle of the long head but i continued to lift on it pretty much then i stopped lifting sometime after football ended but now ive been lifting consistantly for 6 months and it happened again but from punching my bag. I have a picture of this one. Right now it still has the dip in it and sore
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
I would recommend you to get the MRI of the shoulder . And also show it to a orthopaedic surgeon . It may be a problem which can be corrected surgically. Till that time you can do hot water fomentation and take Brufen tablet for pain relief.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor